# SDR 07FDEA05095

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: B277101901
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INBOARD COWLING IS CRACKED THROUGH AT 3RD LATCH FROM THE FRONT (TOP SIDE).  REMOVED DAMAGE AND REPAIRED WITH DOUBLER, APPLIED ALODINE AND PRIMER REF SRM 54-10-03, DWG SR27-71-007, 51-10-02, CLASSIFIED AS A MINOR REPAIR.
